MAUDE Adverse Event Report: SPECTRUM MEDICAL LTD QUANTUM LEVEL SENSOR ASSEMBLY

SPECTRUM MEDICAL LTD QUANTUM LEVEL SENSOR ASSEMBLY
Model Number QLV1
Medical Device Problem Code Decreased Pump Speed (1500)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
User reported false level alarm from level sensor, which can cause the pump to unnecessarily stop or slow.There was no patient harm; however, this type of event is considered reportable.
 
Additional Manufacturer Narrative
Investigation confirmed the reported fault.The sensor would not function when connecting to qws.The sensor was inventory disposed due to possible liquid ingress causing it to malfunction.Liquid ingress is most likely unintentional exposure of the device outside of its instructed use.

Brand Name
QUANTUM LEVEL SENSOR ASSEMBLY
Common Device Name
LEVEL SENSOR
Manufacturer (Section D)
SPECTRUM MEDICAL LTD
ashville business park
commerce road
gloucester, gloucestershire GL2 9 SL
UK  GL2 9SL
Manufacturer (Section G)
SPECTRUM MEDICAL LTD
ashville business park
commerce road
gloucester, gloucestershire GL2 9 SL
UK   GL2 9SL
Manufacturer Contact
cameron schmitt
481 munn road
suite 180
fort mill, SC 29715
MDR Report Key24519780
Report Number3006073153-2026-00048
Device Sequence Number9723714
Product Code DRY
UDI-Device Identifier05060434420893
UDI-Public05060434420893
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K173591
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQLV1
Device Catalogue Number43-000889-00
Device Lot NumberQLV1000269
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/10/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2026
Initial Report FDA Received Date03/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/19/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown